# SDR AALA20100204MIA08

- Difficulty date: February 4, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 36,270 hours, 4,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR EMERGENCY LIGHT AT SEAT 42B IS MISSING.   REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 42B.   OPS CHECK NORMAL
